# SDR C2XA04BT053

- Difficulty date: April 26, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 6,440 hours, 5,666 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203349
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LAV SMOKE WARNING AFTER TAKEOFF FROM NEWARK, CONDITION CLEARED WHEN CIRCUIT BREAKER PULLED PER QRH, WITH SMELL IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EMB135 AMM 26-14-01.  OPS CHECKED GOOD.  NO SMOKE NOTED.
